# SDR P5CA2021042100141

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 740 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE STRINGER S-13R, AT AFT SIDE OF STA 740.( ACCOMPLISHED EI NO T2021A53M-878 REV 1. INSTALL FASTENERS IAW SRM 51-40-02 REV 33 AND BOEING DWG NO 142U0741 SHEET 423 REV - AND BOEING DWG NO 142U1312 SHEET 1 REV A. CONDITION CHK NORMAL AND JOB COMPLETED. )
